# SDR USAA2012041100017

- Difficulty date: April 9, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 46,257 hours, 17,139 cycles
- System (JASC): 4990 · APU Oil System
- Part: Packing
- Part number: S9413112
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK ODOR IN CABIN WITH APU PROVIDING BLEED AIR.  ODOR DISSIPATED IN FLIGHT.  MAINTENANCE FOUND OIL LEAK AT APU TURBINE AREA.  REPLACED TURBINE BEARING CAVITY VENT O-RINGS AND PERFORMED APU WASH IAW MM 49-00-00-100-001.
